advertisement
Question
Posted by: DIMAKATSO | 2009/09/23

QUESTION

I am experiencing itching of the vulva/vagina and it is associated with painful intercourse. The pain is at the entrance of the vaginal canal. I believe its the condition is called vulvar vestibulitis.I have Canex V room cream, when you pass urine its itching, what antibiotics can i use if any.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush. Use the Canesten cream. ALso look at the Top 5 questions for ways of preventing recurrences.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement